Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21250
Title: The optimal life of a patent when the timing of innovation is stochastic
Authors: Denicolo, V
First Published: 1-Aug-1999
Publisher: ELSEVIER SCIENCE BV
Citation: INTERNATIONAL JOURNAL OF INDUSTRIAL ORGANIZATION, 1999, 17 (6), pp. 827-846
DOI Link: 10.1016/S0167-7187(97)00061-1
ISSN: 0167-7187
Links: http://hdl.handle.net/2381/21250
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.